Interesting Esoterica

The shape of a Mobius band

Article by Mahadevan, L and Keller, JB
  • Published in 1993
  • Added on

Links

Other information

journal
Proceedings: Mathematical and Physical Sciences
number
1908
pages
149--162
volume
440

BibTeX entry

@article{Mahadevan1993,
	author = {Mahadevan, L and Keller, JB},
	journal = {Proceedings: Mathematical and Physical Sciences},
	number = 1908,
	pages = {149--162},
	title = {The shape of a Mobius band},
	url = {http://rspa.royalsocietypublishing.org/content/440/1908/149.short http://www.seas.harvard.edu/softmat/downloads/pre2000-20.pdf},
	volume = 440,
	year = 1993,
	urldate = {2014-08-20}
}